Approximation in Smirnov-Orlicz classes - Glasnik matematički, Vol.40 No.1 May 2005.Report as inadecuate




Approximation in Smirnov-Orlicz classes - Glasnik matematički, Vol.40 No.1 May 2005. - Download this document for free, or read online. Document in PDF available to download.

Glasnik matematički, Vol.40 No.1 May 2005. -

We use the approximation properties of the Faber polynomials to obtain some direct theorems of the polynomial approximation in Smirnov-Orlicz classes.

Dini-smooth curve; Smirnov-Orlicz classes; polynomial approximation; Faber polynomials; maximal convergence



Author: Daniyal M. Israfilov - Burcin Oktay - Ramazan Akgun -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents